# SDR 9514249949

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE FS 604 BULKHEAD END CAP AT LONGERON 24L.  REPLACED FITTING PER SRM 51-01.
